# SDR DATA2021030901

- Difficulty date: March 8, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N972AA
- Make and model: Stbros SD360300
- Aircraft serial: SH3754
- Aircraft time: 24,123 hours, 22,875 cycles
- Engine: Pwa PT6A67R
- Engine time: 29,577 hours, 32,780 cycles
- Propeller: Hartzl HCA6A3A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Gas Generator
- Part number: 3036400
- Part serial: PCE106016
- Condition: Low Torque
- Location: Rt Engine
- Component: Right Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING CLIMB CHECKS FLIGHT CREW OBSERVED THE RIGHT PROPELLER RPM DROPPED TO THE 800 RANGE. THE MOVED THE ENGINE CONTROL LEVERS FORWARDS AND BACKWARDS ON THE AFFECTED ENGINE AND OBSERVED NO CHANGE IN THE RPM. AT THIS TIME THE ENGINE TORQUE DECREASED. CREW DECLARED AN EMERGENCY AND COMPLETED MEMORY ITEMS FOR ENGINE FAILURE. CREW PERFORMED AN AIR TURNBACK AND LANDED WITH NO INCIDENT. AFTER LANDING MAINTENANCE TROUBLESHOT ENGINE AND COULD NOT DUPLICATE FAILURE. MAINTENANCE CALIBRATED THE INDICATING SYSTEM, PERFORMED A TORQUE FUNCTIONAL TEST AND PERFORMED A GROUND PERFORMANCE CHECK. MAINTENANCE REPLACED THE LOW BLADE ANGLE PROXIMITY SENSOR AS A PRECAUTION.
